# SDR CALA2013090490976

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,419 hours, 24,875 cycles
- Engine: Pwa PW2037
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overheated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE HIGH.
